# SDR ORJA98246

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S493191788
- Condition: Corroded
- Location: Bs 1211-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON SEAT TRACK, STATION 1211, 1231, 1271, 1309 LBL 22.  REMOVED AND REPLACED SECTION FROM 1164 TO 1309 IAW DC9 SRM 53-05 FIG 4F.  (M)
